# SDR QXEA2023010300350

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 48,334 hours, 51,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Frm 47 S31-33r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULGE ON CIRCUMFERENTIAL BUT JOINT BETWEEN STR 31R-33 AT FSX 47.975.   DAMAGE TO KEGL STR 31R FRM 47.95. KEGL DAMAGE REMOVED IAW PERMANENT RD 84-53-11051 ISSUE 2. NDT CARRIED OUT, NO FAULTS FOUND PER NDT REPORT WO TWO 37804 SEQ 1. KEGL REPAIRED IAW PERMANENT RD 84-53-11051 ISSUE 2.
